Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 3 found articles
 
 
  Asymptotic Behavior of Minimizers for the Ginzburg-Landau Functional with Weight. Part II
 
 
Title: Asymptotic Behavior of Minimizers for the Ginzburg-Landau Functional with Weight. Part II
Author: André, Nelly
Shafrir, Itai
Appeared in: Archive for rational mechanics and analysis
Paging: Volume 142 (1998) nr. 1 pages 75-98
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 3 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands